| Catalog Number |
CH2000SC-10 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint of the spiros disconnecting could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
It was reported that a spiros®, closed male luer w/red cap, 10 units generated a disconnection during patient use.The reporter stated that spiros has "popped off" of the medication tubing; however, remained attached to the patient's access (neutral or negative pressure claves).The medication involved is 5-fu.There was no patient harm reported.